A lot of symptoms that doesnt make sense - Introduce Yourself - Depersonalization Community

Jump to content


Please Read the Community Forum Guidelines Before Posting.


Photo

A lot of symptoms that doesnt make sense


  • Please log in to reply
2 replies to this topic

#1 Adibit1982

Adibit1982

    Newbie

  • DPSH Members
  • Pip
  • 1 posts

Posted 27 April 2021 - 06:36 AM

Hello everyone.
I am new here and i would like to share my story with maybe someone can show me aome insights.
I am 39 and i am suffering from movement disorder and more symptoms that conecct to it or no, the unknown is raise on the known like we said.
So today my big issue its thw movement disorder that coming out of nowhere,i can be very chill during the day and all of a sudden i start to feel like something controling my body and its start from sensation in the neck like i really can feel my vertebrea in the neck its very diacomfort fwwling and its comes with very sharp head pressure and sharp movement in my face that actually distorted without mercy, like ghost inside me and ofcouese it come with anxiety.
Its all started when i stopped taking cymbqlta before 5 years beacuse of emotional issues that i have and after one year and hqlf i stoped taking it and gradualy the movement appear.
Before i took cymbalta i havnt these movement i had just q lot of feeling that depressed me like head heavines with chest presure and a lot of debilitating symptoms that thers no reqson for them.
My emotional state aggravated before 16 yeqrs while i using canabis i had very bad experience with that, i took q bang and after a second i felt anxiety attqck that pull my head backward like someone pulling my head bqckward but it was from nowhere,it was very scary.
Today the doctora said its tourette syndrom but i insist its something else or maybe tourette with another movement disorder.
The problem is that i qm suffering bqdly from it qnd very shy from the movement,i hardly meet with people and dont know how to treat itzthe doctors offer me medicqtion thqt affrqid to take beacuse my hystory with the cymbalta so i scqred thqt my condition aggravate.
I would like to know if someone here know something like this or can help in something.
Thanks everyone

#2 ThoughtOnFire

ThoughtOnFire

    Custodian

  • Administrators
  • 1368 posts
  • LocationMiddle of the Veil

Posted 02 May 2021 - 06:44 PM

You might want to look into "Kriyas Movements"

 

"Kriyas are involuntary movements that can occur during or outside meditation in the process of a spiritual awakening."

 

"We refer to them as spontaneous, involuntary movements such as mudras (symbolic gestures), bandhas (body locks), asanas (postures), pranayamas (yogic breathing), vocalizations, and more. There are physical kriyas, emotional and mental kriyas. Iccha means will; jnana means knowledge; kriya means action."



#3 forestx5

forestx5

    Senior DPSelfhelp.com Member

  • DPSH Members
  • 1378 posts
  • Locationcentral virginia blue ridge mountains

Posted 02 May 2021 - 07:06 PM

If the cymbalta is responsible for your involuntary movements, then there is a reasonable expectation that your involuntary movements will cease once you have eliminated

the effects of the cymbalta from your nervous system. I'm aware that long term use of anti-psychotic medications at dosage used to treat schizophrenia can cause permanent

movement disorders, but I don't know that such disorders are expected from SSRIs in dosage used to treat depression.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users